On uniqueness of the solution to the problem of Earth's crust structure reconstruction based on surface waves
Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 1062-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_197_5_a17,
author = {V. B. Glasko},
title = {On uniqueness of the solution to the problem of {Earth's} crust structure reconstruction based on surface waves},
journal = {Doklady Akademii Nauk},
pages = {1062--1065},
year = {1971},
volume = {197},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a17/}
}
TY - JOUR AU - V. B. Glasko TI - On uniqueness of the solution to the problem of Earth's crust structure reconstruction based on surface waves JO - Doklady Akademii Nauk PY - 1971 SP - 1062 EP - 1065 VL - 197 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a17/ LA - ru ID - DAN_1971_197_5_a17 ER -
V. B. Glasko. On uniqueness of the solution to the problem of Earth's crust structure reconstruction based on surface waves. Doklady Akademii Nauk, Tome 197 (1971) no. 5, pp. 1062-1065. http://geodesic.mathdoc.fr/item/DAN_1971_197_5_a17/